Volume 9, Issue Supplement 1, February 2002, Pages 87 - 98
Exact Solutions of DNLS and Derivative Reaction-Diffuson Systems
Jyh-Hao Lee, Yen-Ching Lee, Chien-Chih Lin
Received 27 April 2001, Revised 13 July 2001, Accepted 20 July 2001, Available Online 1 February 2002.
- https://doi.org/10.2991/jnmp.2002.9.s1.8How to use a DOI?
- In this paper, we obtain some exact solutions of Derivative Reaction-Diffusion (DRD) system and, as by-products, we also show some exact solutions of DNLS via Hirota bilinearization method. At first, we review some results about two by two AKNS-ZS system, then introduce Hirota bilinearization method to find out exact N-soliton soltions of DNLS and exact N-dissipaton solutions of the Derivative Reaction-Diffusion system respectively.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Jyh-Hao Lee AU - Yen-Ching Lee AU - Chien-Chih Lin PY - 2002 DA - 2002/02 TI - Exact Solutions of DNLS and Derivative Reaction-Diffuson Systems JO - Journal of Nonlinear Mathematical Physics SP - 87 EP - 98 VL - 9 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2002.9.s1.8 DO - https://doi.org/10.2991/jnmp.2002.9.s1.8 ID - Lee2002 ER -